MathSciNet Relay Station
MathSciNet bibliographic data
MR2658149 (2011k:13008) 13A35 (14B05 14F18)
Blickle, Manuel; Schwede, Karl; Takagi, Shunsuke; Zhang, Wenliang Discreteness and rationality of $F$-jumping numbers on singular varieties. Math. Ann. 347 (2010), no. 4, 917–949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement